Mathematical Notes

, Volume 52, Issue 6, pp 1192–1201 | Cite as

The exact continuation of a reverse Hölder inequality and Muckenhoupt's conditions

  • A. A. Korenovskii
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge (1934).Google Scholar
  2. 2.
    F. W. Gehring, “The Lp-integrability of the partial derivatives of a quasiconformal mapping,” Acta Math.,130, 265–277 (1973).Google Scholar
  3. 3.
    B. Bojarski, “Remarks on the stability of reverse Hölder inequalities and quasiconformal mappings,” Ann. Acad. Sci. Fenn. A, Math.,10, 291–296 (1985).Google Scholar
  4. 4.
    B. Bojarski, On Gurov-Reshetnyak Classes, Preprint, Univ. Warsaw (1989).Google Scholar
  5. 5.
    I. Wik, “Reverse Hölder inequalities with constant close to 1,” Ric. Math.,39, No. 1, 151–157 (1990).Google Scholar
  6. 6.
    C. Sbordone, “Rearrangements of functions and reverse Hölder inequalities,” Research Notes Math.,125, 139–148 (1983).Google Scholar
  7. 7.
    L. D'Apuzzo and C. Sbordone, “Reverse Hölder inequalities. A sharp result,” Rendiconti Math.,10, Ser. VII, 357–366 (1990).Google Scholar
  8. 8.
    M. Franciosi and G. Moscariello, “Higher integrability results,” Manuscripta Math.,52, Nos. 1–3, 151–170 (1985).Google Scholar
  9. 9.
    C. Sbordone, “Rearrangement of functions and reverse Jensen inequalities,” Proc. Symp. Pure Math.,45, No. 2, 325–329 (1986).Google Scholar
  10. 10.
    B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Trans. Am. Math. Soc,165, 207–226 (1972).Google Scholar
  11. 11.
    I. Wik, On Muckenhoupt's Classes of Weight Functions, Dept. Math., Univ. Umea, Publ. No. 3, 1–13 (1987).Google Scholar
  12. 12.
    I. Wik, “On Muckenhoupt's classes of weight functions,” Studia Math.,94, No. 3, 245–255 (1989).Google Scholar
  13. 13.
    I. Klemes, “A mean oscillation inequality,” Proc. Am. Math. Soc,93, No. 3, 497–500 (1985).Google Scholar
  14. 14.
    G. H. Hardy, J. E. Littlewood, and G. Polya, “Some simple inequalities satisfied by convex functions,” Messenger Math.,58, 145–152 (1929).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • A. A. Korenovskii
    • 1
  1. 1.I. I. Mechnikov Odessa State UniversityUSSR

Personalised recommendations